# SDR CA020308010

- Difficulty date: January 29, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Make and model: Boeing 737275
- Aircraft time: 71,145 hours
- Engine: Pwa JT8D9A
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Panel
- Part number: 657094728
- Condition: Sheared
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FLAPS EXTENDED FOR SERVICE CHECK INSPECTION. UPON RETRACTION RT CLOSURE PANEL AT INBOARD FLAPS HUNG UP AT 10 UNITS.FOUND RT INBOARD CLOSURE PANEL SHEARED CAUSING FLAPS TO JAM. CLOSURE PANEL REMOVED.  AIRCRAFT OPERATED PER CDL 57-52-01. AIRCRAFT FERRIED FOR SCRAPPING PROCESS. OPERATIONAL LIFE ENDED AT DESTINATION.
